# SDR SWAA2025091504953

- Difficulty date: August 15, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 57,229 hours, 34,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO,  RT SIDEPLATE SUPPORT BS 727 TO 767, RBL 21 HAS SEVERAL SPOTS OF CORROSION.   REMOVED AND REPLACED  FLOOR TO SIDEWALL SUPPORT BS 727 TO 767, RBL 21 IAW SRM 51-40-02-0G-0, AND DWG 146A7500.
